MathSciNet Relay Station
MathSciNet bibliographic data
MR1764367 81Q10 (39A70 47B36 47B39 47N55)
Damanik, David; Killip, Rowan; Lenz, Daniel Uniform spectral properties of one-dimensional quasicrystals. III. $\alpha$-continuity. Comm. Math. Phys. 212 (2000), no. 1, 191–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement